MAUDE Adverse Event Report: PROGENIKA BIOPHARMA, S.A ID CORE XT; ANTIGEN GENOTYPING TEST

PROGENIKA BIOPHARMA, S.A ID CORE XT; ANTIGEN GENOTYPING TEST
Catalog Number 1021720000
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The genomic dna sample was sent to grifols laboratory solution for dna sequencing of gypa exons 1 to 7.The variant c.38-66a>g in heterozygous was detected on exon 2 of the gene gypa, affecting the binding region of id core xt exon 2 forward primer.The id core xt predicted genotype for this sample was gypa*n homozygous with an associated predicted phenotype m-n+, but the dna sequencing detects the genotype gypa*m(c.38-66g), gypa*n with a predicted phenotype m+n+, consistent with serology result m+.This rare variant is not described in the literature and affects to the detection of the gypa*m allele by id core xt.Id core xt predicted genotype result for this sample was gypa*n, but according to the sequencing result and the m positive serology data, the predicted phenotype is m positive.This false negative result obtained by id core xt is considered a discrepant result and then a malfunction.This case report is associated with a specific limitation of id core xt assay described in the id core xt package insert (limitation 9.4).
 
Event or Problem Description
It was reported that the sample (b)(6) from "lifesouth community blood center", was tested with serology.The test result was positive (m+), which contrasted with two molecular typing performed on (b)(6) 2024 and (b)(6) 2024, using the id core xt assay which provided negative results (m-) with id core xt analysis software v3.0.5.12.

Brand Name
ID CORE XT
Common Device Name
ANTIGEN GENOTYPING TEST
Manufacturer (Section D)
PROGENIKA BIOPHARMA, S.A
ibaizabal bidea, edificio 504
parque tecnologico de bizkaia
derio, bizkaia 48160
SP  48160
Manufacturer Contact
jokin amo
ibaizabal bidea, edificio 504
parque tecnologico de bizkaia
derio, bizkaia 48160
SP   48160
MDR Report Key19497700
Report Number3006413195-2024-00010
Device Sequence Number20498506
Product Code PEP
UDI-Device Identifier08437013457019
UDI-Public(01)08437013457019(17)241226(10)0203000032
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/26/2024
Device Catalogue Number1021720000
Device Lot Number0203000032
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown